On reducible monodromy representations of some generalized Lamé equation

Zhijie Chen, Ting Jung Kuo, Chang Shou Lin, Kouichi Takemura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this note, we compute the explicit formula of the monodromy data for a generalized Lamé equation when its monodromy is reducible but not completely reducible. We also solve the corresponding Riemann–Hilbert problem.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalMathematische Zeitschrift
DOIs
Publication statusAccepted/In press - 2017 May 13
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this